# SDR 08FDEA01725

- Difficulty date: May 2, 2008
- Submitted: May 8, 2008
- Operation: Air carrier
- Aircraft: N567FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46994
- Aircraft time: 68,012 hours, 22,624 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Nose Cowl
- Part number: NSL6051517
- Part serial: FX0247
- Condition: Dented
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE NOSE COWL L/E HAS A DENT AT THE 6-7 O'CLOCK POSITION. NR  1 ENGINE NOSE COWL DENTS FOUND TO BE OUT OF LIMITS DUE TO DREASE IAW SRM 54-11-00;  VOL I. REMOVAL AND REPLACEMENT ACCOMPLISHED ON N/R N00284.
